The Michigan Mathematical Journal

Measures on the torus which are real parts of holomorphic functions.

John N. McDonald

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 29, Issue 3 (1982), 259-265.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002724

Digital Object Identifier
doi:10.1307/mmj/1029002724

Mathematical Reviews number (MathSciNet)
MR674279

Zentralblatt MATH identifier
0506.46017

Subjects
Primary: 32A10: Holomorphic functions
Secondary: 43A17: Analysis on ordered groups, $H^p$-theory 46J99: None of the above, but in this section

Citation

McDonald, John N. Measures on the torus which are real parts of holomorphic functions. Michigan Math. J. 29 (1982), no. 3, 259--265. doi:10.1307/mmj/1029002724. https://projecteuclid.org/euclid.mmj/1029002724


Export citation